# SDR TRBA20120326003

- Difficulty date: March 26, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 34,510 hours, 37,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Galley Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND THE EMERGENCY LIGHTS ASSY AT GALLEY AREA LOOSE ON FLOORBOARD.  INSTALLED EMERGENCY LIGHT IAW MM-20-21-00, AND PERFORMED OPS CHECK OF EMERGENCY LIGHTING IAW JIC-33-50-00-OPT-10000.  OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
